# SDR SWIA201540940

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15101
- Aircraft time: 22,492 hours, 13,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E NR 1 SLAT HAS DENT FROM BIRDSTRIKE.  DENT IS APPROXIMATELY 3 FT FROM INBD AND 2" FROM BOTTOM OF SLAT.  DENT IS APPROX 2.5" IN DIAMETER AND .035" DEEP.  RO: 03/27/2015, FILLED DENT IAW REO.
